advertisement
Question
Posted by: Linda | 2010/09/02

Libido and medication

I am a 36 year old female on cipralex. It has completely taken my sex drive away. I never had the problem before the medication. Is there an alternative med for anxiety that wont have this side effect or a supplement that I can take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Linda,

Often when medical practitioners prescribe medications, sadly they neglect to consider and discuss the possible sexual side effects with patients. I would suggest you return to the Dr who prescribed the medication and request an alternative medication with less of a side effect.

The challenge is that many anti-anxielitic meds have sexual side effects.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chris | 2010/09/02

This will be an answer for me as well. Did it just stop or did you loose your libido over time? Did you stop having sex? I think that this can be what happened to my wife.

Reply to Chris
Posted by: sexologist | 2010/09/02

Dear Linda,

Often when medical practitioners prescribe medications, sadly they neglect to consider and discuss the possible sexual side effects with patients. I would suggest you return to the Dr who prescribed the medication and request an alternative medication with less of a side effect.

The challenge is that many anti-anxielitic meds have sexual side effects.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement